# SDR DL76G080440

- Difficulty date: March 27, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 71,365 hours, 15,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BOTTOM SIDE AT STA 1197+132 LBL40.  REPAIRED ON NR AVM523900 PER 53-00-07 FIGURE 201 REPAIR 4.
